# SDR USAA950719

- Difficulty date: June 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND .75 BY .75 AREA OF CORROSION STA 986.5 FLOORBEAM WEB RBL 43.  REPAIRED PER SRM 53-60-51 FIG 201, DOUBLER INSTALLED PER SRM 53-60-51 FIG 201.  CORROSION TASK NR C53-107-02.  CORROSION LEVEL 2.  (W)
